# SDR SWAA2022031227635

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 56,475 hours, 27,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL SEAL RETAINER IS CRACKED / REMOVED AND REPLACED RIGHT WING LOWER T/E PANEL SEAL RETAINER PER SRM 51-40-02
